# SDR SWAA2021072886272

- Difficulty date: June 20, 2021
- Submitted: July 28, 2021
- Operation: Air carrier
- Aircraft: N7827A
- Make and model: Boeing 737-79P
- Aircraft serial: 28255
- Aircraft time: 52,282 hours, 33,778 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Bs 380-400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT LOCATED BS 380 TO BS 400 AND RBL 10 AT FWD GALLEY AREA ; 2021-288018 / [01] REPLACED ANGLE - SUPPORT LOCATED BS 380 TO BS 400 AND RBL 10 AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG #143A5400 REV -.; [02] REPLACED ANGLE - SUPPORT LOCATED BS 380 TO BS 400 AND RBL 10 AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 ITEM 9;SRM 51-40-02 AND DWG #143A5400 REV -. TOOL USED FOR MEASURE; CALIPER P/N: DIGITAL 150 S/N: AE-412608 DUE DATE: 25 MAY 22; [03] REPLACED ANGLE - SUPPORT LOCATED BS 380 TO BS 400 AND RBL 10 AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 ITEM 9;SRM 51-40-02 AND DWG #143A5400 REV -. TOOL USED FOR MEASURE; CALIPER P/N: DIGITAL 150 S/N: AE-412608 DUE DATE: 25 MAY 22. RII ITEM.
